# SDR IXXA100030O

- Difficulty date: May 3, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 84,512 hours, 25,754 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley
- Condition: Frozen
- Location: Mlg
- Part time: 84,512 hours, 25,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, AFTER GEAR RETRACTION GEAR DOOR LIGHT ILLUMINATED.  THE CREW CYCLED GEAR AND LIGHT REMAINED ON.  THE ALTERNATE LIGHT TESTED GOOD WHEN FWD RED GEAR DOOR LIGHT WAS ON.  THEY LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED AND FOUND EXCESSIVE AMOUNT OF WATER IN GEAR DOORS AND LT AND RT UPLATCH POSITION INTERLOCK CABLE TOP PULLEY WAS FROZEN. THEY ADJUSTED PULLEY AND LUBED ALL MECHANISM IN THE SYS. OPS CHECK GOOD IAW MM 32-10-0 AND 32-12-1. ACFT WAS RETURNED TO SERVICE.
